# SDR REXA2018120501175

- Difficulty date: December 5, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 28,333 hours, 25,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 59465
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND AFT EMERGENCY FLOOR LIGHTS NOT WORKING. REPLACED AFT TWO EMERGENCY FLOOR TRACK LIGHT STRIPS PN 5946-5 AND PN 36378-2 IAW AMM 33-51-01.
